# SDR DALA2020111903786

- Difficulty date: November 17, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N353NB
- Make and model: Airbus A319-114
- Aircraft serial: 1828
- Aircraft time: 50,222 hours, 25,430 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Fa Seat
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PSU/O2 PANEL DID NOT DROP ON MASK RELEASE AFT F/A LT.  CORRECTIVE ACTION: REPAIRED BROKEN WIRE ON PSU SOLENOID AFTER WIRE REPAIR PSU, OPERATIONS CHECK OK.
